Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26790
Title: Error bounds for anisotropic RBF interpolation
Authors: Beatson, R
Davydov, O
Levesley, J
First Published: Mar-2010
Citation: JOURNAL OF APPROXIMATION THEORY, 2010, 162 (3), pp. 512-527
DOI Link: 10.1016/j.jat.2009.08.004
ISSN: 0021-9045
eISSN: 1096-0430
Links: http://hdl.handle.net/2381/26790
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.